UNIGE document Scientific Article
previous document  unige:12577  next document
add to browser collection
Title

Patterson-Sullivan Theory in Higher Rank Symmetric Spaces

Author
Published in Geometric And Functional Analysis. 1999, vol. 9, no. 1, p. 1 - 28
Identifiers
Full text
Structures
Citation
(ISO format)
ALBUQUERQUE, Paul Mario. Patterson-Sullivan Theory in Higher Rank Symmetric Spaces. In: Geometric And Functional Analysis, 1999, vol. 9, n° 1, p. 1 - 28. https://archive-ouverte.unige.ch/unige:12577

193 hits

0 download

Update

Deposited on : 2010-11-22

Export document
Format :
Citation style :